# SDR UPS00233383

- Difficulty date: June 12, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, STRINGER 16 RIGHT CRACKED AT BS 480 AND BS 500.  INSTALLED REPAIR AT STR 16R, BS 480 & BS 500 IAW SRM 53-10-3 FIG 1.  MATERIAL USED (P/N BAC1498-140), SPLICE (P/N BAC1498-132).
